A member asked:

The medicine that i must take has the side effect of weight gain, .i do not want to gain weight. what do i do?

2 doctors weighed in across 2 answers
Dr. Luis Villaplana answered

Specializes in Internal Medicine

Choices: Alternatives may be available. Please discuss with your physician.

Answered 9/28/2016

6.1k views

Thank
Dr. David Kahan answered

Specializes in Podiatry

Rx side effects: If you MUST take this medicine, then you need to remember that a side effect does not effect everybody. Secondly, what are the risk:benefit of not taking this medicine? Is this for the rest of your life or short term?

Answered 5/8/2018

332 views

Thank

Related Questions

A member asked:

What can I take to gain weight if I am on thyroid medicine?

5 doctors weighed in across 3 answers

A member asked:

How long does it take gain weight after taking thyroid medicine?

A doctor has provided 1 answer